| Model Number |
BF-1TH190 |
| Medical Device Problem Codes |
Corroded (1131); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the bronchovideoscope did not get an image when it was connected to the tower.The event occurred during set-up, prior to use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h6, h11 the device was returned to olympus for inspection, and the reported failure of no image was confirmed due to corrosion on the scope connector and charged coupled device (ccd) chip.Based on the results of the investigation and historical data, reasonably known information suggests probable causes such as damage or deterioration of parts due to wear and tear, and electrical problems such as open circuit, short circuit, or signal loss, without any design or manufacturing issue.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.